Abstract and Applied Analysis

Application of Reproducing Kernel Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations

Omar Abu Arqub, Mohammed Al-Smadi, and Shaher Momani

Full-text: Open access

Abstract

This paper investigates the numerical solution of nonlinear Fredholm-Volterra integro-differential equations using reproducing kernel Hilbert space method. The solution u x is represented in the form of series in the reproducing kernel space. In the mean time, the n-term approximate solution u n ( x ) is obtained and it is proved to converge to the exact solution u x . Furthermore, the proposed method has an advantage that it is possible to pick any point in the interval of integration and as well the approximate solution and its derivative will be applicable. Numerical examples are included to demonstrate the accuracy and applicability of the presented technique. The results reveal that the method is very effective and simple.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 839836, 16 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495858

Digital Object Identifier
doi:10.1155/2012/839836

Mathematical Reviews number (MathSciNet)
MR2969993

Zentralblatt MATH identifier
1253.65200

Citation

Abu Arqub, Omar; Al-Smadi, Mohammed; Momani, Shaher. Application of Reproducing Kernel Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations. Abstr. Appl. Anal. 2012 (2012), Article ID 839836, 16 pages. doi:10.1155/2012/839836. https://projecteuclid.org/euclid.aaa/1355495858


Export citation

References

  • F. Bloom, “Asymptotic bounds for solutions to a system of damped integro-differential equations of electromagnetic theory,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 524–542, 1980.
  • K. Holmåker, “Global asymptotic stability for a stationary solution of a system of integro-differential equations describing the formation of liver zones,” SIAM Journal on Mathematical Analysis, vol. 24, no. 1, pp. 116–128, 1993.
  • L. K. Forbes, S. Crozier, and D. M. Doddrell, “Calculating current densities and fields produced by shielded magnetic resonance imaging probes,” SIAM Journal on Applied Mathematics, vol. 57, no. 2, pp. 401–425, 1997.
  • R. P. Kanwal, Linear Integral Differential Equations Theory and Technique, Academic Press, New York, NY, USA, 1971.
  • K. Maleknejad and Y. Mahmoudi, “Taylor polynomial solution of high-order nonlinear Volterra-Fredholm integro-differential equations,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 641–653, 2003.
  • E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “Numerical solution of nonlinear Volterra-Fredholm integro-differential equations via direct method using triangular functions,” Computers and Mathematics with Applications, vol. 58, no. 2, pp. 239–247, 2009.
  • E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “New direct method to solve nonlinear Volterra-Fredholm integral and integro-differential equations using operational matrix with block-pulse functions,” Progress In Electromagnetics Research B, vol. 8, pp. 59–76, 2008.
  • K. Maleknejad, B. Basirat, and E. Hashemizadeh, “Hybrid Legendre polynomials and block-pulse functions approach for nonlinear Volterra-Fredholm integro-differential equations,” Computers and Mathematics with Applications, vol. 61, no. 9, pp. 2821–2828, 2011.
  • S. Momani and R. Qaralleh, “An efficient method for solving systems of fractional integro-differential equations,” Computers and Mathematics with Applications, vol. 52, no. 3-4, pp. 459–470, 2006.
  • M. Ghasemi, M. Tavassoli Kajani, and E. Babolian, “Application of He's homotopy perturbation method to nonlinear integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 538–548, 2007.
  • A. El-Ajou, O. Abu Arqub, and S. Momani, “Homotopy analysis method for second-order boundary value problems of integro-differential equations,” Discrete Dynamics in Nature and Society. In press.
  • A. Berlinet and C. Thomas-Agnan, Reproducing Kernel Hilbert Space in Probability and Statistics, Kluwer Academic, Boston, Mass, USA, 2004.
  • M. Cui and Y. Lin, Nonlinear Numercial Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2008.
  • A. Daniel, Reproducing Kernel Spaces and Applications, Springer, New York, NY, USA, 2003.
  • M. Cui and H. Du, “Representation of exact solution for the nonlinear Volterra-Fredholm integral equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1795–1802, 2006.
  • H. Du and J. Shen, “Reproducing kernel method of solving singular integral equation with cosecant kernel,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 308–314, 2008.
  • F. Geng, “A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 163–169, 2009.
  • F. Geng, “Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2095–2102, 2009.
  • F. Geng and M. Cui, “Solving singular nonlinear two-point boundary value problems in the reproducing kernel space,” Journal of the Korean Mathematical Society, vol. 45, no. 3, pp. 631–644, 2008.
  • F. Geng and M. Cui, “Solving a nonlinear system of second order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1167–1181, 2007.
  • F. Geng and M. Cui, “Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 389–398, 2007.
  • J. Li, “A computational method for solving singularly perturbed two-point singular boundary value problem,” International Journal of Mathematical Analysis, vol. 2, no. 21-24, pp. 1089–1096, 2008.
  • C.-l. Li and M.-g. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393–399, 2003.
  • Y. Li, F. Geng, and M. Cui, “The analytical solution of a system of nonlinear differential equations,” International Journal of Mathematical Analysis, vol. 1, no. 9-12, pp. 451–462, 2007.
  • Y. Z. Lin, M. G. Cui, and L. H. Yang, “Representation of the exact solution for a kind of nonlinear partial differential equation,” Applied Mathematics Letters, vol. 19, no. 8, pp. 808–813, 2006.
  • X. Lü and M. Cui, “Solving a singular system of two nonlinear ODEs,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 534–543, 2008.
  • L. Yang and M. Cui, “New algorithm for a class of nonlinear integro-differential equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 942–960, 2006.
  • Y. Lin, P. Chung, and M. Cui, “A solution of an infinite system of quadratic equations in reproducing kernel space,” Complex Analysis and Operator Theory, vol. 1, no. 4, pp. 571–579, 2007.
  • M. Al-Smadi, O. Abu Arqub, and N. Shawagfeh, “Approximate solution of BVPs for 4th-order IDEs by using RKHS method,” Applied Mathematical Sciences, vol. 6, pp. 2453–2464, 2012.
  • Y. Zhou, M. Cui, and Y. Lin, “Numerical algorithm for parabolic problems with non-classical conditions,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 770–780, 2009.